# SDR ASAA2017121422906

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 10,049 hours, 3,262 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FMC FAILED 3 TIMES AND SELF RECOVERED. THE 4TH TIME THE QRH WAS COMPLETED, NO ISSUES THE LAST HOUR AND A HALF OF THE FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801, NO FAULTS NOTED AT THIS TIME. NO HISTORY LAST 60 DAYS.
